Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 334, NWS Jackson, MS

July 1, 2020Kemper County, Lauderdale County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 1, 2020, 6:14 PM CDT for Kemper County, Lauderdale County, Mississippi. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2020, 6:14 PM CDT (23:14 UTC)
Expired
Jul 1, 2020, 7:15 PM CDT
In force
61 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Kemper County, MS, Lauderdale County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 139 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 6:30 PM CDTTSTM WND DMG5 Se De Kalb, MSTREE DOWN ON GRAHAM RD.
Jul 1, 7:15 PM CDTTSTM WND DMG3 Ese Moscow, MSTREE DOWN ON KEYTOWN RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1563 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1563 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

748 
WUUS54 KJAN 012314
SVRJAN
MSC069-075-020015-
/O.NEW.KJAN.SV.W.0334.200701T2314Z-200702T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
614 PM CDT Wed Jul 1 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southern Kemper County in east central Mississippi...
  Northern Lauderdale County in east central Mississippi...

* Until 715 PM CDT.

* At 614 PM CDT, a severe thunderstorm was located near Liberty, or
  10 miles northwest of Meridian Station, moving east at 20 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lauderdale, Meridian Station, De Kalb, Liberty, Blackwater, Tamola,
  Daleville, Electric Mills, Porterville, Prismatic, Martin and I 20
  Welcome Center At Cuba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3244 8840 3253 8885 3281 8877 3280 8836
TIME...MOT...LOC 2314Z 276DEG 19KT 3269 8870 

HAIL...0.88IN
WIND...60MPH
 
$$

NF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:27 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jul 1, 3:27 PM CDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
327 PM CDT Wed Jul 1 2020

.DISCUSSION...

Through tomorrow...

Convection has remained mostly across the eastern part of the
forecast area closer to where the troughing is occurring to our
east. To our west, a ridge is building and this will leave the
forecast area under northwest flow aloft. Afternoon convection
should diminish in the evening but southward diving MCS across
Missouri and Arkansas may maintain itself into northern Mississippi.
The question remains as to how far south it will make it. With
sufficient instability remaining further south, see no reason why
this system won't make it into northern Mississippi and perhaps into
the northern parts of my forecast area. Several hi-res models
indicate this potential as well and some adjustment to the current
marginal outlook is likely needed. Any lingering boundaries could
remain an impetus for additional convection later tonight and then
again tomorrow. Given a warm and moist airmass in place, it won't
take much of the atmosphere to reload for additional storms tomorrow
even if an MCS moves through the region tonight and a marginal risk
will be in place for tomorrow as well. Given ample moisture in
place, it also won't be out of the question for some localized flash
flooding risk. This will especially be a potential for training
storms. However, confidence is not high in where and won't outlook
this in our HWO or graphics for now.

The other issue will be the heat stress. As temperatures rise into
the lower 90s, especially in the west, and dewpoints remain in the
mid to upper 70s, this will bring heat stress to near 105 degrees.
Depending on how convection occurs as well, conditions could also be
higher for this. Will keep with the limited risk for now and let
later shifts assess the need for a heat advisory based on latest
convective trends. /28/

Tomorrow night through Wednesday...

An active summer pattern will persist across the region through the
forecast period with warm and humid conditions. The synoptic pattern
will be characterized by stout ridging across the Central and
Southern Plains with a mean longwave trough across the Pacific
Northwest. Several shortwave perturbations will rotate through the
base of the trough, but will lift north around the ridge through the
Inter-Mountain West and into the Canadian Prairies well to our north.
Meanwhile, across the southeast states, weak troughing will persist
both aloft and at the surface. This will promote an active stretch
of convection with scattered to numerous diurnally driven
thunderstorms each day. Strong to severe storms cannot be ruled out
any given day, but will be governed by previous day's convective
activity and any residual outflow boundaries/MCVs. As such,
microburst potential will have to be assessed on a day-to-day basis
so will keep the HWO/graphics clear for now. Cloud cover and
thunderstorm coverage will help keep temperatures down, but highs in
the upper 80s to low 90s with mid to upper 70s dewpoints will
continue to foster hot and humid conditions. Will keep the
HWO/graphics clear of heat stress for now as forecast heat index
values are expected to generally remain in the low 100s. /TW/

&&

.AVIATION...
18Z TAF discussion:
Storms are affecting portions of the area this afternoon and could
bring lowered vis to some eastern TAFs sites. Otherwise VFR
conditions are expected outside of storms. These should diminish
through the evening. There is guidance that suggests additional
storms may drop south into the area overnight, which would bring
reduced ceilings and vis to some sites. Tried to account for this
in the forecast but should be honed better with upcoming
forecasts. There is a possibility for MVFR ceilings prior to
daybreak as well but did not include in the TAF at this time. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       74  92  75  90 /  26  66  51  66
Meridian      72  89  73  90 /  54  80  51  67
Vicksburg     75  93  76  90 /  18  43  42  64
Hattiesburg   73  92  74  90 /  20  64  49  72
Natchez       73  92  75  89 /   5  27  42  71
Greenville    76  92  75  90 /  24  54  51  53
Greenwood     74  92  74  91 /  47  69  51  53

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

TW/28
Hazardous weather outlook, Jul 1, 3:59 PM CDT, 2 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
359 PM CDT Wed Jul 1 2020

ARZ074-075-LAZ007>009-016-025-MSZ040-047-053-054-059-061>064-
022100-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Madison LA-
Tensas-Issaquena-Warren-Claiborne-Copiah-Jefferson-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-
359 PM CDT Wed Jul 1 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, south central
Mississippi, southwest Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Thursday

EXCESSIVE HEAT
THREAT...Limited
TIMING...Thursday

There is a limited threat for dangerous heat with heat indices
expected to approach 105 Thursday.

(https://www.weather.gov/images/jan/graphicast/1.png)

A few strong to severe storms with damaging wind gusts and hail will
be possible Thursday.

https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Thursday
through Thursday night.

MSZ018-019-025-027-034>036-041>043-048-049-055-022100-
Bolivar-Sunflower-Leflore-Carroll-Washington-Humphreys-Holmes-
Sharkey-Yazoo-Madison MS-Hinds-Rankin-Simpson-
359 PM CDT Wed Jul 1 2020

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, northwest Mississippi,
and west central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight and Thursday

EXCESSIVE HEAT
THREAT...Limited
TIMING...Thursday

There is a limited threat for dangerous heat with heat indices
expected to approach 105 Thursday.

(https://www.weather.gov/images/jan/graphicast/1.png)

A few strong to severe storms with damaging wind gusts and hail will
be possible this evening and again Thursday.

(https://www.weather.gov/images/jan/graphicast/2.png)
(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Thursday night.

MSZ026-028>033-037>039-044>046-050>052-056>058-065-066-074-022100-
Grenada-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-
Winston-Noxubee-Leake-Neshoba-Kemper-Scott-Newton-Lauderdale-
Smith-Jasper-Clarke-Covington-Jones-Forrest-
359 PM CDT Wed Jul 1 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
northeast Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight and Thursday

A few strong to severe storms with damaging wind gusts and hail will
be possible this evening and again Thursday.

(https://www.weather.gov/images/jan/graphicast/2.png)
(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Thursday night.

LAZ015-023-024-026-MSZ060-022100-
Richland-Franklin LA-Catahoula-Concordia-Adams-
359 PM CDT Wed Jul 1 2020

This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.

.DAY ONE...Tonight and Thursday

EXCESSIVE HEAT
THREAT...Limited
TIMING...Thursday

There is a limited threat for dangerous heat with heat indices
expected to approach 105 Thursday.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

MSZ072-073-022100-
Marion-Lamar-
359 PM CDT Wed Jul 1 2020

This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Thursday

A few strong to severe storms with damaging wind gusts and hail will
be possible Thursday.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Thursday
through Thursday night.

28

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*EXCESSIVE HEAT*
Extreme...Maximum heat index greater than 110 degrees for 3 or
 more days in a row and/or air temperatures greater than 107
 degrees.
Significant...Maximum heat index greater than 110 degrees
 and/or air temperatures greater than 105 degrees.
Elevated...Maximum heat index 105 to 110 degrees and/or air
 temperatures greater than 103 degrees.
Limited...Maximum heat index near 105 degrees and/or air
 temperatures 100 to 103 degrees.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jul 1, 4:58 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
458 PM CDT Wed Jul 1 2020

MSZ030-031-012230-
Lowndes MS-Clay MS-
458 PM CDT Wed Jul 1 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLAY AND LOWNDES
COUNTIES UNTIL 530 PM CDT...

At 458 PM CDT, Meteorologists were tracking a strong thunderstorm
over Waverly, or near Columbus AFB, moving east at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Columbus AFB and Kolola Springs around 510 PM CDT.
  Columbus around 520 PM CDT.
  Steens around 530 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3338 8829 3333 8832 3349 8867 3353 8867
      3368 8857 3368 8850 3367 8849 3366 8852
      3365 8851 3366 8850 3366 8846 3368 8843
      3367 8842 3369 8839 3369 8837 3370 8836
      3368 8826
TIME...MOT...LOC 2158Z 290DEG 19KT 3360 8852

NF
Special weather statement, Jul 1, 5:03 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Jackson MS
503 PM CDT Wed Jul 1 2020

MSZ038-044-045-012230-
Neshoba MS-Leake MS-Winston MS-
503 PM CDT Wed Jul 1 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LEAKE...
SOUTHWESTERN WINSTON AND WESTERN NESHOBA COUNTIES UNTIL 530 PM CDT...

At 503 PM CDT, Meteorologists were tracking a strong thunderstorm
near Edinburg, moving east at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Philadelphia, Edinburg, Pearl River, Burnside, Stallo, Noxapater and
Tucker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3265 8905 3272 8940 3293 8937 3293 8932
      3302 8932 3302 8899
TIME...MOT...LOC 2203Z 284DEG 16KT 3285 8929

NF
Special weather statement, Jul 1, 5:12 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Jackson MS
512 PM CDT Wed Jul 1 2020

MSZ031-033-038-039-012245-
Lowndes MS-Oktibbeha MS-Winston MS-Noxubee MS-
512 PM CDT Wed Jul 1 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NOXUBEE...SOUTHERN
OKTIBBEHA...NORTHEASTERN WINSTON AND SOUTHWESTERN LOWNDES COUNTIES
UNTIL 545 PM CDT...

At 512 PM CDT, Meteorologists were tracking a strong thunderstorm
near Craig Springs, or 9 miles south of Starkville, moving southeast
at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Starkville, Crawford, Betheden, Craig Springs, Mashulaville, Longview
and Oktoc.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3328 8906 3344 8891 3333 8854 3301 8878
TIME...MOT...LOC 2212Z 294DEG 16KT 3333 8887

NF
Special weather statement, Jul 1, 5:38 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
538 PM CDT Wed Jul 1 2020

MSZ026-027-012315-
Carroll MS-Grenada MS-
538 PM CDT Wed Jul 1 2020

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CARROLL AND GRENADA
COUNTIES UNTIL 615 PM CDT...

At 538 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from 9 miles west of Pittsboro to 7 miles
northeast of Grenada to near Holcomb. Movement was southeast at 15
mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Grenada, Leflore, Gore Springs, Elliott, Avalon, Bew Springs,
Misterton and Holcomb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3387 8977 3387 8951 3368 8951 3368 8978
      3361 9011 3365 9010 3367 9012 3381 9013
      3381 8998 3382 8998 3382 8993 3389 8992
      3390 8977
TIME...MOT...LOC 2238Z 319DEG 14KT 3394 8950 3387 8974 3384 9001

NF
Special weather statement, Jul 1, 5:45 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Jackson MS
545 PM CDT Wed Jul 1 2020

MSZ039-012315-
Noxubee MS-
545 PM CDT Wed Jul 1 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NOXUBEE COUNTY
UNTIL 615 PM CDT...

At 544 PM CDT, Meteorologists were tracking a strong thunderstorm
near Brooksville, or 17 miles southeast of Starkville, moving east at
20 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Brooksville around 600 PM CDT.
  Macon around 610 PM CDT.
  Deerbrook around 615 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3298 8852 3318 8880 3329 8873 3329 8833
TIME...MOT...LOC 2244Z 290DEG 16KT 3324 8865

NF
Special weather statement, Jul 1, 5:56 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Jackson MS
556 PM CDT Wed Jul 1 2020

MSZ046-012330-
Kemper MS-
556 PM CDT Wed Jul 1 2020

...A STRONG THUNDERSTORM WILL AFFECT KEMPER COUNTY UNTIL 630 PM
CDT...

At 556 PM CDT, Meteorologists were tracking a strong thunderstorm
near Forestdale, or 8 miles southwest of Preston, moving east at 20
mph.

Wind gusts up to 50 mph will be possible with this storm and ahead
of this storm before rain arrives.

Locations impacted include...
Preston, De Kalb, Liberty, Blackwater, Damascus, Bluff Springs and
Prismatic.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3258 8856 3258 8874 3260 8892 3271 8892
      3290 8891 3293 8855
TIME...MOT...LOC 2256Z 274DEG 17KT 3277 8889

NF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 11:40 AM CDTSpecial Weather StatementJANLauderdale35 min
Jul 1, 12:35 PM CDTSpecial Weather StatementJANJones40 min
Jul 1, 1:06 PM CDTSpecial Weather StatementJANClarke39 min
Jul 1, 1:20 PM CDTSpecial Weather StatementJANRankin40 min
Jul 1, 1:51 PM CDTSpecial Weather StatementJANSmith39 min
Jul 1, 1:53 PM CDTSpecial Weather StatementJANScott52 min
Jul 1, 2:20 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Scott, Smith40 min
Jul 1, 2:26 PM CDTSpecial Weather StatementJANForrest34 min
Jul 1, 2:59 PM CDTSpecial Weather StatementJANJones31 min
Jul 1, 3:27 PM CDTSpecial Weather StatementJANForrest, Jones33 min
Jul 1, 3:47 PM CDTSpecial Weather StatementJANKemper28 min
Jul 1, 4:15 PM CDTSpecial Weather StatementJANKemper30 min
Jul 1, 4:58 PM CDTSpecial Weather StatementJANLowndes32 min
Jul 1, 5:03 PM CDTSpecial Weather StatementJANNeshoba27 min
Jul 1, 5:12 PM CDTSpecial Weather StatementJANOktibbeha33 min
Jul 1, 5:32 PM CDTSevere Thunderstorm WarningJANNeshoba, Winston43 min
Jul 1, 5:38 PM CDTSpecial Weather StatementJANGrenada37 min
Jul 1, 5:45 PM CDTSpecial Weather StatementJANNoxubee30 min
Jul 1, 5:56 PM CDTSpecial Weather StatementJANKemper34 min
Jul 1, 6:19 PM CDTSpecial Weather StatementJANNoxubee26 min
Jul 1, 6:28 PM CDTSpecial Weather StatementJANClay, Oktibbeha, Webster47 min
Jul 1, 6:53 PM CDTSpecial Weather StatementJANAttala, Choctaw, Winston52 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.